# SDR IPXA2674638

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Engine: Ge CF680C2B6F
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132101
- Part serial: 4677
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL DISPLAYED ON BOTH LOWER CRT AND WX S/R.  DISPLAYED ON STATUS MESSAGE ON CLIMB OUT AND CRUISE.  RADAR ON WX MODE, AND RANGE MODE MORE THAN 40 WOULD GIVE WXR FAIL.   REMOVED RADAR TRANSCEIVER AND REPLACED WITH KNOWN GOOD UNIT FROM AC 302UP (SERVICEABLE) IAW MM 34-43-01-401.  OPS AND TEST GOOD IAW 34-43-00-5.  OPERATED RADAR FOR 2.5 HR, NO FAULTS NOTED.
